Have been on Savella about 2 1/2 months. Started getting quarter size and raised patches on my thighs? any advice greatly welcome.
Minda it sounds like an allergic reaction. Please read the side effects I a posting for you & contact your doctor...
Minda, I also have been on Savella for about 3 mos and developed hives (raised rash) on my neck. These lasted for about 3 days but just went away. The only thing new I had been doing was the Savella. Still not sure if the hives was from the meds or not. Usually if I'm allergic to something, it shows up a lot quicker than 3 months. Please let me know what you find out at your doctor's appointment. I knew that a rash was a side effect, but since it went away I did not report it to my doctor. Thanks!
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2013 • 1 answer
Atorvastatin - My sister has a red, slightly raised rash around the base of her neck, approx. 3 in.?
Posted 1 Apr 2013 • 1 answer
Posted 10 Feb 2014 • 1 answer
Posted 16 Jul 2016 • 0 answers
Posted 7 Nov 2016 • 0 answers